Advances in Differential Equations

Large deviations estimates for the exit probabilities of a diffusion process through some vanishing parts of the boundary

Guy Barles and Alain-Philippe Blanc

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 2, Number 1 (1997), 39-84.

Dates
First available in Project Euclid: 24 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366809228

Mathematical Reviews number (MathSciNet)
MR1424763

Zentralblatt MATH identifier
1023.60502

Subjects
Primary: 60F10: Large deviations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 49L25: Viscosity solutions 60J60: Diffusion processes [See also 58J65]

Citation

Barles, Guy; Blanc, Alain-Philippe. Large deviations estimates for the exit probabilities of a diffusion process through some vanishing parts of the boundary. Adv. Differential Equations 2 (1997), no. 1, 39--84. https://projecteuclid.org/euclid.ade/1366809228.


Export citation